# SDR SWIA971534

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP IN FLIGHT.  PAINTS 2-3 BANDS ACROSS DISPLAY IN 10-25 MILE RANGE.  RETURNED TO SLC.  TESTED RADAR.  WEATHER AND MAP CHECKS GOOD.  NO BANDS IN DISPLAY.
